Issue:Intuitionistic fuzzy based regular and normal spaces

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to: navigation, search
shortcut
http://ifigenia.org/wiki/issue:nifs/26/4/53-63
Title of paper: Intuitionistic fuzzy based regular and normal spaces
Author(s):
Tamanna Tasnim Prova
Department of Mathematics, Rajshahi University of Engineering and Technology, Rajshahi-6204, Bangladesh
tprova.kuAt sign.pnggmail.com
Md. Sahadat Hossain
Department of Mathematics, University of Rajshahi, Rajshahi-6205, Bangladesh
sahadatAt sign.pngru.ac.bd
Published in: Notes on Intuitionistic Fuzzy Sets, Volume 26 (2020), Number 4, pages 53–63
DOI: https://doi.org/10.7546/nifs.2020.26.4.53-63
Download: Download-icon.png PDF (138  Kb, Info) Download-icon.png
Abstract: In this paper, we define the notion of intuitionistic fuzzy based regular and normal spaces. We also study that classical regular and normal spaces are also intuitionistic fuzzy based regular and normal spaces but the converses are not true in general. This notion opens up a new conception of generalization of classical regular and normal spaces. The hereditary and topological properties of intuitionistic fuzzy based regular and normal spaces have been also investigated. Moreover, by setting some examples we show that every intuitionistic fuzzy based regular space as well as intuitionistic fuzzy based normal space need not be T1 spaces. Finally, it is shown that under some conditions the images and homeomorphic images are preserved in intuitionistic fuzzy based regular and normal spaces.
Keywords: Intuitionistic fuzzy based set, Intuitionistic fuzzy based topological space, Hereditary, Regular space, Normal space.
AMS Classification: 54A05, 54C50.
References:
  1. Ahmed, E., Hossain, M.S., & Ali, D.M. (2014). On intuitionistic fuzzy T0 spaces. Journal of Bangladesh Academy of Sciences, 38(2), 197–207.
  2. Ahmed, E., Hossain, M.S., & Ali, D.M. (2014). On intuitionistic fuzzy T1 spaces. Journal of Physical Sciences, 19, 59–66.
  3. Amin, R., Ali, D. M., & Hossain, M. S. (2015). T1 concept in fuzzy bitopological spaces. Italian Journal of Pure and Applied Mathematics, 35, 339−346.
  4. Atanassov, K.T. (1986). Intuitionistic fuzzy sets. Fuzzy Sets and Systems, 20(1), 87–96.
  5. Atanassov, K.T. (2001). On four intuitionistic fuzzy topological operators. Math-ware Soft Comput., 8, 65–70.
  6. Chang, C.L. (1968). Fuzzy topological space. J. of Mathematical Analysis and Application, 24, 182–90.
  7. Coker, D. (1996). A note on intuitionistic sets and intuitionistic points. Tr. J. of Mathematics, 20(3), 343–351.
  8. Coker, D. (1997). An introduction to intuitionistic fuzzy topological spaces. Fuzzy Sets and Systems, 88(1), 81–89.
  9. Coker, D., & Bayhan, S. (2001). On separation axioms in intuitionistic topological space. Int. J. of Math. Sci., 27(10), 621–630.
  10. Coker, D., & Bayhan, S. (2003). On T1 and T2 separation axioms in intuitionistic fuzzy topological space, Journal of Fuzzy Mathematics, 11(3), 581–592.
  11. Islam, M.S., Hossain, M.S. & Asaduzzaman, M. (2018). Level Separation on Intuitionistic fuzzy T_1 spaces. J. Bangladesh Acad. Sci., 42(1), 73–85.
  12. Islam, R., Hossain, M.S., & Hoque, M.F. (2020). A study on intuitionistic L-fuzzy T1 spaces. Notes on Intuitionistic Fuzzy Sets, 26(3), 33–42.
  13. Kohli, J.K., & Das, A.K. (2002). New normality axioms and decompositions of normality. Glasnik Mat. 37(57), 163–173.
  14. Lee, S. J., & Lee, E. P. (2000). The Category of Intuitionistic Fuzzy Topological Space, Bull. Korean Math. Soc., 37(1), 63–76.
  15. Mahbub, M.A., Hossain, M.S., & Hossain, M.A. (2018). Some properties of compactness in intuitionistic fuzzy topological spaces, Intern. J. Fuzzy Mathematical Archive, 16(2), 39–48.
  16. Mahbub, M.A., Hossain, M.S., & Hossain, M.A. (2019). Separation axioms in intuitionistic fuzzy compact topological space. Journal of Fuzzy Set Valued Analysis, 1, 14–23.
  17. Palaniappan, N., Arjuman, K., & Palanivelrajan, M. (2018). A study on intuitionistic L-fuzzy subrings. Notes on Intuitionistic Fuzzy Sets, 14(3), 5–10.
  18. Roshmi, R., & Hossain, M. S. (2019). Properties of separation axioms in Bitopological space, J. Bangladesh Acad. Sci., 43(2), 191–195.
  19. Roshmi, R., & Hossain, M. S. (2020). Regularity and normality in Bitopological space, International Journal of Scientific Research in Mathematical and Statistical Science, 7(1), 21–25.
  20. Saadati R., & Park, J. H. (2006). On the intuitionistic fuzzy topological spaces. Chaos, Solitons Fractals, 27, 331–344.
  21. Selvanayaki, S., & Ilango, G. (2015). IGPR continuity and compactness in intuitionistic topological spaces. British Journal of Mathematics & Computer Science, 11(2), 1–8.
  22. Selvanayaki, S., & Ilango, G. (2016). Strong and Weak forms of IGPR continuity in intuitionistic topological spaces. International Journal of Pure and Applied Mathematics, 106(7), 45–55.
  23. Selvanayaki, S., & Ilango, G. (2017). Generators in intuitionistic topological spaces. International Journal of Pure and Applied Mathematics, 116(12), 209–218.
  24. Singh, A.K., & Srivastava, R. (2012). Separation Axioms in Intuitionistic Fuzzy Topological Spaces. Advances in Fuzzy Systems, Article No. 604396.
  25. Szmidt, E., & Kacprzyk, J. (2001). Intuitionistic fuzzy sets in some medical applications. Notes on Intuitionistic Fuzzy Sets, 7(4), 58–64.
  26. Szmidt, E., & Kacprzyk, J. (2004). Medical diagnostic reasoning using a similarity measure for intuitionistic fuzzy sets. Notes on Intuitionistic Fuzzy Sets, 10(4), 61–69.
  27. Younus, J., Yaseen, R., & Mohammad, A. (2012). Regular and Weak Regular in intuitionistic topological spaces. J. of University of Anbar for Pure Science, 6(3), 1–5.
  28. Zadeh, L.A. (1965). Fuzzy sets, Information and Control, 8(3), 338–353.
Citations:

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.